Flag transitive Af.Cn geoemtries.

Alberto Del Fra

Forum mathematicum (1995)

  • Volume: 7, Issue: 4, page 393-404
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Del Fra, Alberto. "Flag transitive Af.Cn geoemtries.." Forum mathematicum 7.4 (1995): 393-404. <http://eudml.org/doc/186428>.

author = {Del Fra, Alberto},
journal = {Forum mathematicum},
keywords = {finite flag-transitive geometries; Tits-Buekenhout diagram; affine polar space},
number = {4},
pages = {393-404},
title = {Flag transitive Af.Cn geoemtries.},
url = {http://eudml.org/doc/186428},
volume = {7},
year = {1995},

AU - Del Fra, Alberto
TI - Flag transitive Af.Cn geoemtries.
JO - Forum mathematicum
PY - 1995
VL - 7
IS - 4
SP - 393
EP - 404
KW - finite flag-transitive geometries; Tits-Buekenhout diagram; affine polar space
UR - http://eudml.org/doc/186428
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.